# SDR SWAA2019052332955

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 256,450 hours, 10,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: MS206153M7
- Condition: Sheared
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT RETAINER HOOK FOR GIRT BAR RIVET SHEARED.  R&R RIVET PER SRM.
